# SDR CALA2025061705611

- Difficulty date: June 12, 2025
- Submitted: June 17, 2025
- Operation: Air carrier
- Aircraft: N77536
- Make and model: Boeing 737824
- Aircraft serial: 62766
- Aircraft time: 27,940 hours, 10,066 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A321220
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ON WALKAROUND NOTICED DENT BELOW DOOR 1 LEFT REF AAR JOB 174 LOG 312577 ACCOMPLISHED REPAIR ON FUSELAGE SKIN AT STA 360-400 BETWEEN S-17L-S20-L REF B737 ECRA 5331-03166 AND ESR NO.16-12231/ 17-12232.     ACCOMPLISHED REPAIR ON FUSELAGE SKIN AT STA 360 BETWEEN S-17L-20L REF B737-800 EC/RA 5331-03166 AND ESR#16-12231/17-12232.
